# SDR IPXA2019031339994

- Difficulty date: January 25, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 101,727 hours, 17,398 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B380773
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D2 CORROSION ON UPPER CAP (P/N : 65B38077-3) AT MAIN DECK CARGO FLOORBEAM STRUCTURE AT STA 1540 , LBL 60. REPAIR IAW SRID : 4-4372418111 AND EO B747-5310-71881-A.
